# SDR WX0A1900010074253

- Difficulty date: August 31, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0018: 031-2  EXTERNAL FUSELAGE SKIN AREA OF FRAME 2 AND  14IN ABOVE Z-339 LH SIDE, PREVIOUS DENT OUT OF LIMIT CATEGORY C, PERMENENT REPAIR NEED TO DO AT THIS VISIT.  REFERENCE TASK CARD # 4002010-0000-0002 AND # 4002010-0000-0004 DAMAGE ID # 76./031-2  EXTERNAL FUSE SKIN AREA OF FRAME 2 AND  14 INCHES ABOVE Z-339 LH SIDE, REPAIRED AS PER SRM 53-11-11-300-041. SEE AWS FOR ADDITIONAL WORK DETAILS. REPAIR CATEGORY ""B"" RE-INSPECTION AS PER SRI 53-11-11-205-037. INSPECTION THRESHOLD: 60000 FC OR 120000 FH (WHICHEVER OCCUR FIRST) CURRENT FC: 24039   CURRENT FH: 33838.0"
